# SDR FDEA201210163622

- Difficulty date: October 16, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Worn
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT BS 760, X = -8.5 FOUND WORN.  REPAIRED SEAT TRACK IAW SRM 53-00-52 FIGURE 201, REPAIR 1, REVISION 50.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
